Fundamental groups, Γ-groups, and codimension two submanifolds

Sylvain Cappell, Julius L. Shaneson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)437-446
Number of pages10
JournalCommentarii Mathematici Helvetici
Volume51
Issue number1
DOIs
StatePublished - Dec 1976

Fingerprint

Fundamental Group
Submanifolds
Codimension

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fundamental groups, Γ-groups, and codimension two submanifolds. / Cappell, Sylvain; Shaneson, Julius L.

In: Commentarii Mathematici Helvetici, Vol. 51, No. 1, 12.1976, p. 437-446.

Research output: Contribution to journalArticle

Cappell, Sylvain ; Shaneson, Julius L. / Fundamental groups, Γ-groups, and codimension two submanifolds. In: Commentarii Mathematici Helvetici. 1976 ; Vol. 51, No. 1. pp. 437-446.
@article{5b9a3e5fa3e74d0897ca672aeb0cd015,
title = "Fundamental groups, Γ-groups, and codimension two submanifolds",
author = "Sylvain Cappell and Shaneson, {Julius L.}",
year = "1976",
month = "12",
doi = "10.1007/BF02568168",
language = "English (US)",
volume = "51",
pages = "437--446",
journal = "Commentarii Mathematici Helvetici",
issn = "0010-2571",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

TY - JOUR

T1 - Fundamental groups, Γ-groups, and codimension two submanifolds

AU - Cappell, Sylvain

AU - Shaneson, Julius L.

PY - 1976/12

Y1 - 1976/12

UR - http://www.scopus.com/inward/record.url?scp=51649176990&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51649176990&partnerID=8YFLogxK

U2 - 10.1007/BF02568168

DO - 10.1007/BF02568168

M3 - Article

VL - 51

SP - 437

EP - 446

JO - Commentarii Mathematici Helvetici

JF - Commentarii Mathematici Helvetici

SN - 0010-2571

IS - 1

ER -